Abstract
In this paper, we study first order interval-valued differential equations with the boundary value condition x(0)=αx(T). By constructing proper operators, some sufficient conditions for the existence of solutions are provided for α∈R⧹{0,1}, corresponding to non-periodic boundary value problems. At the end of this paper, some examples are shown to illustrate the theorems proved.
Original language | English |
---|---|
Pages (from-to) | 225-246 |
Number of pages | 22 |
Journal | Information Sciences |
Volume | 553 |
DOIs | |
Publication status | Published - Apr 2021 |
Keywords
- Boundary value problems
- Interval-valued differential equations
- Switching points
- gH-differentiability
Fingerprint
Dive into the research topics of 'On the existence of solutions to boundary value problems for interval-valued differential equations under gH-differentiability'. Together they form a unique fingerprint.Cite this
Wang, H., & Rodríguez-López, R. (2021). On the existence of solutions to boundary value problems for interval-valued differential equations under gH-differentiability. Information Sciences, 553, 225-246. https://doi.org/10.1016/j.ins.2020.10.052